# SDR ASAA2015041511363

- Difficulty date: April 15, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 28,899 hours, 8,929 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16L4GY
- Condition: Failed
- Location: Nr 1 Hf
- Part time: 28,252 hours, 8,456 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF INCOMING COMMS GARBLED AND UNREADABLE. OUTGOING TRANSMISSIONS WORK FINE. TRIED TUNING & DETUNING SEVERAL FREQUENCIES WITH NO CHANGE. PREFLIGHT HF NR 1 CHECK HAD ALL COMMS NORMAL.  HF NR 2 WORKS PERFECTLY.  ACFT GROUNDED.  REMOVED AND INSTALLED NR 1 HF TRANSCEIVER IAW MM 23-11-21. SYSTEM OPS CHECKED NORMAL. RADIO RECEPTION WAS 5 BY 5.
